On Solving the Diffusion-Reaction (D-R) Equation for Coupled Harmonic and Anharmonic Potentials in Two Dimensions

Hits: 1323
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
D-R equation, Ansatz, Eigenvalues and Eigenfunctions
Authors:
Ram Mehar Singh
Journal:
IJISM
Volume:
2
Number:
3
Pages:
316-319
Month:
May
Abstract:
Within the framework of ansatz method, we investigate the solutions of the diffusion-reaction equations in two dimensions by making some simple restrictions on the ansatz parameters and at the cost of some constraints on the potential parameters. These constraints give rise to the bound state of a system.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=